# SDR 05FDEA03517

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LWR COCKPIT AREA FOUND 2 CRACKS ON SAME MEMBRANE 1ST .50" LONG; 2ND IS 2" LONG; BETWEEN STA 304 TO STA 318; AND BETWEEN X12 TO X13 LT SIDE.  REPAIRED MEMBRANE IAW SRM 53-00-01 VOL 1 FIG 10 SHT 4 AND SRM 51-35-01.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F160482/N00482 AND IAW SRM 53-00-01 VOL 1 FIG 10 SHT 4 AND SRM 51-35-01.
